MathSciNet Relay Station
MathSciNet bibliographic data
MR2421660 65H05
Babajee, D. K. R.; Dauhoo, M. Z.; Darvishi, M. T.; Barati, A. A note on the local convergence of iterative methods based on Adomian decomposition method and 3-node quadrature rule. Appl. Math. Comput. 200 (2008), no. 1, 452–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement